Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 24 found articles
 
 
  The homotopy analysis method for multiple solutions of nonlinear boundary value problems
 
 
Title: The homotopy analysis method for multiple solutions of nonlinear boundary value problems
Author: Abbasbandy, S.
Magyari, E.
Shivanian, E.
Appeared in: Communications in nonlinear science and numerical simulation
Paging: Volume 14 (2009) nr. 9-10 pages 7 p.
Year: 2009
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands